MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ULTRASITE; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. ULTRASITE; SET, ADMINISTRATION, INTRA
Model Number 415110
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that black greasy substance was seen on the valve.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400458257.One (1) unused sample was returned for evaluation.A photo was also provided.The returned ultrasite valve was visually inspected, and it was noted that a greasy substance was present on the valve.The returned photo displayed the same defect.Therefore, the reported defect was confirmed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.As a result of this occurrence, a formal awareness training session was conducted with all applicable personnel involved in the assembly and inspection of this product.The purpose of this training was to review the reported incident and to ensure all personnel understand and comply with the established assembly and inspection processes.Incidents of this nature are attributed to operator oversight during the manufacturing of the product.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.

Brand Name
ULTRASITE
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key9595931
Report Number2523676-2019-00241
Device Sequence Number11368509
Product Code FPA
UDI-Device Identifier04022495769923
UDI-Public04022495769923
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K031923
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number415110
Device Catalogue Number415110
Device Lot Number0061685793
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2020
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1